MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C8XX2, GELPORT 120MM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES C8XX2, GELPORT 120MM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number C8XX2
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned to applied medical for evaluation.A follow-up report will be provided upon completion of investigation.This report is to follow-up medwatch #(b)(4).
 
Event or Problem Description
Procedure performed: ni.Event description: complaint created based on medwatch received by maude search.Report number (b)(4)."gel port was in the incision on patient's abdomen.Doctor put his hand through the port and the film inside detached from the ring.Upon inspection, it does not appear any of the film from the port was missing." device not available for return.This is an anonymous complaint filed by an unknown reporter via maude.Thus, no further information can be obtained.Intervention: ni.Patient status: no patient injury or illness was reported within the description of the complaint event.
 
Event or Problem Description
Procedure performed: laprascopic assisted low anterior resection with loop illeostomy.Event description: complaint created based on medwatch received by maude search.Report number (b)(4)."gel port was in the incision on patient's abdomen.Doctor put his hand through the port and the film inside detached from the ring.Upon inspection, it does not appear any of the film from the port was missing." device not available for return.This is an anonymous complaint filed by an unknown reporter via maude.Thus, no further information can be obtained.Additional information was received via mail on 06jul2021 from medwatch form uf/importer report #(b)(4).Form confirms that device cannot be returned.Account was identified from medwatch form (account #1007184- hennepin county med ctr).Additional information was received via email on 12jul2021 from [name]: the case was completed without incident.The event occurred during extraction of the colon.Device was disposed of after the procedure.Patient safety coordinator unable to provide more details regarding how the "film inside detached from the ring," she is unable to specify which part became "detached." type of intervention: "case was completed without incident".Patient status: no patient injury or illness was reported within the description of the complaint event.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, an analysis of the event unit could not be performed, and engineering was unable to determine if the event unit exhibited any damages or non-conformances that could have contributed to the reported event.Based on the event description, it is possible that the sheath had separated from the ring due to a weak or incomplete heat seal.However, this could not be confirmed as the event unit was not returned.This report is to follow-up medwatch #(b)(4).Corrections: e1 - reporter name.

Brand Name
C8XX2, GELPORT 120MM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key12088725
Report Number2027111-2021-00554
Device Sequence Number4250473
Product Code GCJ
UDI-Device Identifier20607915123912
UDI-Public(01)20607915123912(17)220228(30)01(10)1377546
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K014047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model NumberC8XX2
Device Catalogue Number700314608
Device Lot Number1377546
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/17/2021
Supplement Date Received by Manufacturer06/17/2021
Initial Report FDA Received Date06/29/2021
Supplement Report FDA Received Date07/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
10MM HASSAN PORT; 30-DEGREE CAMERA; 5MM TROCAR
Patient Age45 YR
Patient Weight67